Smirnov, Yury Gennadievich

Statistics Math-Net.Ru
Total publications: 29
Scientific articles: 29

Number of views:
This page:728
Abstract pages:5284
Full texts:1810
Doctor of physico-mathematical sciences (1995)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)
Birth date: 9.03.1962
Keywords: differential equations, boundary value problems in electromagnetics, eigenvalue problens, supercomputing.
UDC: 517.958, 519.634


Partial differential equations, eigenvalue problens, pseudodifferential and integral equations, boundary value problems in electromagnetics, inverse problems, numerical methods, supercomputing

Main publications:
  1. K. Kobayashi, Yu.V. Shestopalov, Yu.G. Smirnov, “Investigation of Electromagnetic Diffraction by a Dielectric Body in a Waveguide Using the Method of Volume Singular Integral Equation”, SIAM Journal of Applied Mathematics, 70:3 (2009), 969–983  crossref  mathscinet
  2. Yu.V. Shestopalov, Yu.G. Smirnov, “Existence and Uniqueness of a Solution to the Inverse Problem of the Complex Permittivity Reconstruction of a Dielectric Body in a Waveguide”, Inverse Problems, 26 (2010), 105002  crossref  mathscinet  adsnasa
  3. Yu.G. Smirnov, D.V. Valovik, “Coupled electromagnetic transverse-electric.transverse magnetic wave propagation in a cylindrical waveguide with Kerr nonlinearity”, Journal of Mathematical Physics, 54:4 (2013), 043506-1–22  crossref  mathscinet  adsnasa
  4. A.S. Ilyinsky, Yu.G. Smirnov, Electromagnetic Wave Diffraction by Conducting Screens, VSP Int. Science Publishers, Utrecht, the Netherlands, 1998
  5. Yu.G. Shestopalov, Yu.G. Smirnov, “Eigenwaves in waveguides with dielectric inclusions: completeness”, Applicable Analysis: An International Journal, 93:9 (2014), 1824–1845  crossref  mathscinet
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1. A. B. Samokhin, Yu. G. Smirnov, “Теоремы единственности и существования решения задач рассеяния электромагнитных волн на трехмерных анизотропных телах в дифференциальной и интегральной постановке”, Zh. Vychisl. Mat. Mat. Fiz., 61:1 (2021),  85–94  mathnet  elib
2. V. Yu. Kurseeva, Yu. G. Smirnov, E. Yu. Smol'kin, “On the solvability of the problem of electromagnetic wave diffraction by a layer filled with a nonlinear medium”, Zh. Vychisl. Mat. Mat. Fiz., 59:4 (2019),  684–698  mathnet  elib; Comput. Math. Math. Phys., 59:4 (2019), 644–658  isi  scopus
3. Yu. G. Smirnov, E. Yu. Smolkin, M. O. Snegur, “Analysis of the spectrum of azimuthally symmetric waves of an open inhomogeneous anisotropic waveguide with longitudinal magnetization”, Zh. Vychisl. Mat. Mat. Fiz., 58:11 (2018),  1955–1970  mathnet  elib; Comput. Math. Math. Phys., 58:11 (2018), 1887–1901  isi  scopus
4. Yu. G. Smirnov, M. Yu. Medvedik, A. A. Tsupak, M. A. Moskaleva, “The problem of diffraction of acoustic waves on a system of bodyes, screens and antennas”, Matem. Mod., 29:1 (2017),  109–118  mathnet  elib
5. Yu. G. Smirnov, A. A. Tsupak, “On the unique existence of the classical solution to the problem of electromagnetic wave diffraction by an inhomogeneous lossless dielectric body”, Zh. Vychisl. Mat. Mat. Fiz., 57:4 (2017),  702–709  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 57:4 (2017), 698–705  isi  scopus
6. Yu. G. Smirnov, “On the equivalence of the electromagnetic problem of diffraction by an inhomogeneous bounded dielectric body to a volume singular integro-differential equation”, Zh. Vychisl. Mat. Mat. Fiz., 56:9 (2016),  1657–1666  mathnet  elib; Comput. Math. Math. Phys., 56:9 (2016), 1631–1640  isi  scopus
7. R. O. Evstigneev, M. Yu. Medvedik, Yu. G. Smirnov, “Inverse problem of determining parameters of inhomogeneity of a body from acoustic field measurements”, Zh. Vychisl. Mat. Mat. Fiz., 56:3 (2016),  490–497  mathnet  elib; Comput. Math. Math. Phys., 56:3 (2016), 483–490  isi  scopus
8. Yu. G. Smirnov, “Eigenvalue transmission problems describing the propagation of TE and TM waves in two-layered inhomogeneous anisotropic cylindrical and planar waveguides”, Zh. Vychisl. Mat. Mat. Fiz., 55:3 (2015),  460–468  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 55:3 (2015), 461–469  isi  elib  scopus
9. M. Yu. Medvedik, Yu. G. Smirnov, A. A. Tsupak, “Scalar problem of plane wave diffraction by a system of nonintersecting screens and inhomogeneous bodies”, Zh. Vychisl. Mat. Mat. Fiz., 54:8 (2014),  1319–1331  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 54:8 (2014), 1280–1292  isi  elib  scopus
10. D. V. Valovik, Yu. G. Smirnov, “On the problem of propagation of nonlinear coupled TE–TM waves in a layer”, Zh. Vychisl. Mat. Mat. Fiz., 54:3 (2014),  504–518  mathnet  elib; Comput. Math. Math. Phys., 54:3 (2014), 522–536  isi  elib  scopus
11. M. Yu. Medvedik, Yu. G. Smirnov, “Ellipticity of the electric field integral equation for absorbing media and the convergence of the Rao–Wilton–Glisson method”, Zh. Vychisl. Mat. Mat. Fiz., 54:1 (2014),  105–113  mathnet  elib; Comput. Math. Math. Phys., 54:1 (2014), 114–122  isi  elib  scopus
12. D. V. Valovik, Yu. G. Smirnov, E. Yu. Smol'kin, “Nonlinear transmission eigenvalue problem describing TE wave propagation in two-layered cylindrical dielectric waveguides”, Zh. Vychisl. Mat. Mat. Fiz., 53:7 (2013),  1150–1161  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 53:7 (2013), 973–983  isi  elib  scopus
13. M. Yu. Medvedik, Yu. G. Smirnov, “Итерационный метод определения диэлектрической проницаемости образца неоднородного материала, расположенного в прямоугольном волноводе”, Zh. Vychisl. Mat. Mat. Fiz., 52:12 (2012),  2228–2237  mathnet
14. D. A. Mironov, Yu. G. Smirnov, “On the existence and uniqueness of solutions of the inverse boundary value problem for determining the dielectric permittivity of materials”, Zh. Vychisl. Mat. Mat. Fiz., 50:9 (2010),  1587–1597  mathnet  mathscinet; Comput. Math. Math. Phys., 50:9 (2010), 1511–1521  isi  scopus
15. D. V. Valovik, Yu. G. Smirnov, “A nonlinear boundary eigenvalues problem for TM-polarized electromagnetic waves in a nonlinear layer”, Izv. Vyssh. Uchebn. Zaved. Mat., 2008, 10,  70–74  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 52:10 (2008), 60–63
16. D. V. Valovik, Yu. G. Smirnov, “Propagation of TM waves in a Kerr nonlinear layer”, Zh. Vychisl. Mat. Mat. Fiz., 48:12 (2008),  2186–2194  mathnet  mathscinet; Comput. Math. Math. Phys., 48:12 (2008), 2217–2225  isi  scopus
17. Yu. G. Smirnov, “Convergence of the Galerkin methods for equations with elliptic operators on subspaces and solving the electric field equation”, Zh. Vychisl. Mat. Mat. Fiz., 47:1 (2007),  129–139  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 47:1 (2007), 126–135  scopus
18. Yu. G. Smirnov, A. A. Tsupak, “Existence and Uniqueness of a Solution of a Singular Volume Integral Equation in a Diffraction Problem”, Differ. Uravn., 41:9 (2005),  1190–1197  mathnet  mathscinet; Differ. Equ., 41:9 (2005), 1253–1261
19. M. Yu. Medvedik, Yu. G. Smirnov, S. I. Sobolev, “A parallel algorithm for computing surface currents in a screen electromagnetic diffraction problem”, Num. Meth. Prog., 6:1 (2005),  99–108  mathnet
20. Yu. G. Smirnov, A. A. Tsupak, “Investigation of an electromagnetic problem of diffraction by a dielectric body using the method of a volume singular integral equation”, Zh. Vychisl. Mat. Mat. Fiz., 44:12 (2004),  2252–2267  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:12 (2004), 2143–2158
21. S. N. Kupriyanova, Yu. G. Smirnov, “The propagation of electromagnetic waves in cylindrical dielectric waveguides filled with a nonlinear medium”, Zh. Vychisl. Mat. Mat. Fiz., 44:10 (2004),  1850–1860  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 44:10 (2004), 1762–1773
22. I. V. Slavin, Yu. G. Smirnov, “Strong ellipticity of the hybrid formulation of the electromagnetic diffraction problem”, Zh. Vychisl. Mat. Mat. Fiz., 40:2 (2000),  286–299  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:2 (2000), 273–286
23. Yu. G. Smirnov, “The solvability of vector integro-differential equations for the problem of the diffraction of an electromagnetic field by screens of arbitrary shape”, Zh. Vychisl. Mat. Mat. Fiz., 34:10 (1994),  1461–1475  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 34:10 (1994), 1265–1276  isi
24. Yu. G. Smirnov, “On the solvability of vector problems of diffraction in domains connected through an opening in a screen”, Zh. Vychisl. Mat. Mat. Fiz., 33:9 (1993),  1427–1440  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 33:9 (1993), 1263–1273  isi
25. Yu. G. Smirnov, “On the Fredholm property of a system of pseudodifferential equations in the problem of diffraction by a bounded screen”, Differ. Uravn., 28:1 (1992),  136–143  mathnet  mathscinet  zmath; Differ. Equ., 28:1 (1992), 130–136
26. Yu. G. Smirnov, “The Fredholm property of the problem of diffraction by a flat bounded ideally conducting screen”, Dokl. Akad. Nauk SSSR, 319:1 (1991),  147–149  mathnet  mathscinet; Dokl. Math., 36:7 (1991), 512–513
27. Yu. G. Smirnov, “The method of operator pencils in boundary value problems of conjugation for a system of elliptic equations”, Differ. Uravn., 27:1 (1991),  140–147  mathnet  mathscinet; Differ. Equ., 27:1 (1991), 112–118
28. Yu. G. Smirnov, “The application of the operator pencil method in a problem concerning the natural waves of a partially filled wave guide”, Dokl. Akad. Nauk SSSR, 312:3 (1990),  597–599  mathnet  mathscinet; Dokl. Math., 35:5 (1990), 430–431
29. Yu. G. Smirnov, “Completeness of the system of eigen- and associated waves of a partially filled waveguide with an irregular boundary”, Dokl. Akad. Nauk SSSR, 297:4 (1987),  829–832  mathnet  mathscinet; Dokl. Math., 32:12 (1987), 963–964
30. A. S. Il'inskii, Yu. G. Smirnov, “Mathematical modeling of the process of propagation of electromagnetic oscillations in a slot transmission line”, Zh. Vychisl. Mat. Mat. Fiz., 27:2 (1987),  252–261  mathnet  mathscinet; U.S.S.R. Comput. Math. Math. Phys., 27:1 (1987), 163–170

Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022